Great stuff, knee.
Now..., if folks would just listen.
A question for the poster: what's your blood pressure? You're 145# and hypertensive, at 25? You aren't on ADD meds / crap are you?
I'd check your bp several times.
Most BP meds, as knee mentions, have some adverse affects, especially beta blockers. My doctor throws beta blockers like atenenol in the trash (literally) because they turn patients into MUSH.
Did you have blood work? Did the doctor look at your sodium levels?
Diuretics are often the easiest course of action on bp.
Then, angiotesin converting enzyme inhibs. (But, you can have few side affects related to working out, muscle, and dry cough.)
Then, calcium channel blockers. (You could well get real achy if you work out and take CCBs.)
Although, I've in my 35'th year of working out and have a cholesterol of 135, I had a doctor a few years back that wanted my BP at 115/75. That, I found out, along the way, is really very unrealistic for someone with as much muscle as I carry (nearly 200 pounds). I switched doctors and the first thing the doctor did was to throw (literally) the beta blocker (it'll make you feel like shit), the CCB, and the ACE inhibs. With 12.5mg of HCTZ (a small dose by any standard), and regular cardio, and can maintain 135/84 without any problems. The more cardio I do the lower it gets. (The nutcase doctor wanted three meds, and 25mg HCTZ a day.) My current doctor, as I said, literally threw the ACE inhib, the beta blocker, and the CCB in the trash, and told me the other doctor was a quack.
I've run into problems with my sodium going LOW, because I eat very little junk. Your body has some interesting reactions when your sodium goes low that can drive your bp right up.
You need to drink lots of water, do cardio, and stay the heck away from processed food.
If you start cramping, it's almost always SODIUM, as opposed to potassium that's the culprit. If you sweat a lot, you lose a lot of sodium, and it's essential to your bodily functions.
Some folks react more to stimulants than others. E.g., I've had friends who can gobble down Adderall 30XR all day, and the thought of touching it makes my brain hurt. A cup of coffee, or two, and I'm wired. I'm one of those folks who seems to retain epinephrine well.
You need to KNOW what your blood pressure is.
If your blood pressure is less than 130, I'd go looking for another doctor. Many doctors are clueless about a lot of things. Sometimes you have to find someone who is better.
If you were on a beta blocker, it will make you feel like crap.
If you aren't eating enough, you'll feel like crap. If you have low blood sugar in the morning from not eating, you'll feel real bad; like crap. It's important to eat at night so that you can get good sleep and repair, and not wake up feeling bad. Anyone that tells you can't eat late in the evening doesn't know what they're talking about.
Don't fall into pseudo-science of the "nutrition" store. It's mostly bunk, that's designed to fleece you of your money.
Have you had a fasting glucose test done? If not, you should have it done. Sometimes, folks have diabetes, and it gets missed.
There have been a number of studies done on caffeine and bp, and, in regular users those studies show the effects are much better tolerated, with just a brief spike in BP.
Given your age, and weight, I think I'd get a second opinion.
So, what's your BP?
If your eyes start hurting real bad, or you have a nasty, nasty, headache, your BP could be over the top. Keep an aspirin or two around, unless you're allergic to it. If you get in that situation, take the aspirin, or part of it (it could save your life) and head for immediate medical attention.
BP is nothing to fool around with. You could have a stroke. You could damage your eyes.
You need to get to the bottom of it.